# SDR SWAA2022120169102

- Difficulty date: November 8, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER 26R, AT BS 540.   SRM 53-30-03-0I-1 IDENT 1 & SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO ACFT.    CUT AND REMOVED THE DAMAGE PART OF STRINGER BS 500D+11.5 TO BS 540 IAW SRM 53-00-03-2R-1, REPAIR 1.  NEW STRINGER SECTION HEAT TREATED AND DYE PENETRANT INSPECTED.  HFEC INSPECTED REPAIR AREA IAW NDTM PART 6, 51-00-00,  PROCEDURE 23. NO CRACKS NOTED.  FABRICATED -7 REPLACEMENT STRINGER SECTION AND -1 HAT SECTION SPLICE/ TREATED IAW SRM 53-00-03-2R-1, REPAIR 1. PRIMED REPAIR PARTS AND REWORKED AREAS IAW SRM 53-00-03-2R-1, REPAIR 1, AND SOPM 20-41-02.  INSTALLED THE STRINGER AND REPAIR PARTS IAW SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1.
